MAUDE Adverse Event Report: DEPUY IRELAND 9616671 S-ROM*STM STD,36NK,14X09X130; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND 9616671 S-ROM*STM STD,36NK,14X09X130; HIP FEMORAL STEM/SLEEVE
Catalog Number 523191
Medical Device Problem Codes Migration or Expulsion of Device (1395); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address aseptic loosening of srom stem and sleeve with subsidence, bone to implant interface.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6798535
Report Number1818910-2017-22899
Device Sequence Number855691
Product Code JDI
UDI-Device Identifier10603295170853
UDI-Public10603295170853
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number523191
Device Lot Number1197965
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer09/14/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight57